# SDR 07FDEA04438

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A572240391206
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LT MLG FWD PINTLE PICK-UP FITTING TOOL MARKS AND BORE AND FASTENER HOLE CORROSION.  REPAIR PERFORMED BY REPLACEMENT OF FWD PICK UP FITTING IAW DRAWING R572-40266.  REPLACEMENT OF TENSION FITTING AND REWORK OF CORROSION IN FASTENER HOLE AND FREEZE BUSH INSTALLATION IAW EA 6-5751-112441 AND RAS/BAE/1005058/2007 ISS A.
